RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 5, Pages 1017–1020 (Mi dan40667)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

The focussing problem and the asymptotic behavior of the spectral function of the Laplace–Beltrami operator

V. M. Babicha, B. M. Levitanb

a Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (405 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 10.04.1976

Citation: V. M. Babich, B. M. Levitan, “The focussing problem and the asymptotic behavior of the spectral function of the Laplace–Beltrami operator”, Dokl. Akad. Nauk SSSR, 230:5 (1976), 1017–1020

Citation in format AMSBIB
\Bibitem{BabLev76}
\by V.~M.~Babich, B.~M.~Levitan
\paper The focussing problem and the asymptotic behavior of the spectral function of the Laplace--Beltrami operator
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 5
\pages 1017--1020
\mathnet{http://mi.mathnet.ru/dan40667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488182}
\zmath{https://zbmath.org/?q=an:0357.35020}


Linking options:
  • http://mi.mathnet.ru/eng/dan40667
  • http://mi.mathnet.ru/eng/dan/v230/i5/p1017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, “Second term of the spectral asymptotic expansion of the Laplace–Beltrami operator on manifolds with boundary”, Funct. Anal. Appl., 14:2 (1980), 98–106  mathnet  crossref  mathscinet  zmath
    2. Ya. V. Kurylev, “Asymptotics close to the boundary of a spectral function of an elliptic second-order differential operator”, Funct. Anal. Appl., 14:3 (1980), 236–238  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Golovchanskii, “Asymptotic behaviour of the spectral function of the Laplace–Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$”, Sb. Math., 189:7 (1998), 977–990  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. S. Buldyrev, A. M. Vershik, I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, L. D. Faddeev, “Vasilii Mikhailovich Babich (on his 70th birthday)”, Russian Math. Surveys, 57:3 (2002), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:62
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020